Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Solrock's Avatar
    Solrock is offline Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    571

    Question Vets - Testosterone water retention question

    I have searched for this info, but cannot seem to find the exact information spelled out on the relationship between testosterone and water retention.

    The water retention and bloat from testosterone:

    1) Is this CAUSED by the testosterone itself BEFORE it aromatizes,

    OR

    2) Is the bloat and water retention a RESULT of testosterone aromatizing into estrogen

    OR

    3) A combination of #1 and #2

    ******

    IF it is a result of #2, then theoretically if I take Arimdex and/or Femara (Letro) at a sufficient dose, there should be NO water retention or bloat... regardless of the testosterone I take, whether it be Test-E or Sust or Prop.

    Correct???

  2. #2
    D3m3nt3d's Avatar
    D3m3nt3d is offline AR's Whore D'Oeuvre
    Join Date
    Jan 2002
    Location
    Southside Jamaican Queens
    Posts
    4,132
    arimidex will prevent estrogen conversion altogether and thus will minimize bloat

  3. #3
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    It's a side from estrogen called edema

    L-dex is one anti-e that will help with bloat...... I would not use femera unless you are certain you are prone to gyno........ Femera has been know to lower sexual drive in some.
    Last edited by TheMudMan; 11-24-2003 at 09:33 AM.

  4. #4
    Solrock's Avatar
    Solrock is offline Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    571
    Thanks for the prompt responses.

    I guess what I want to know is if it is INEVITABLE that there will be bloat and water retention with test, even if I take MASSIVE doses of L-Dex?

    Or, in a hypothetical way, lets assume that I have taken the perfect amount of l-dex to prevent the all of the test in my system from aromatizing, will there still be bloat?

    I'm sorry to keep asking similar question, I guess I don't know how to ask exactly what I am thinking. But I'll know the answer when I read it.

  5. #5
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    L-dex, femera, proviron ............. are supposed to keep testosterone from aromatizing....... now I'm taking .25 L-dex with 10mg of nolva (keeps estrogen from binding to receptor sites) ED and I'm bloating slightly but nowhere the amount I did last cycle only using 20mg Nolva ED....... the bloat I'm seeing could be that the l-dex is letting some aromatizing to happen or it could be from all the food I'm eatting. Hopefully someone has a better answer for you.

    I guess if you knew the perfect dose that you needed to take to keep the test from aromatizing..... then no there should be no bloat. I wouldn't worry to much if you bloat a bit........ some aromatizing is good.......

  6. #6
    Solrock's Avatar
    Solrock is offline Member
    Join Date
    Jan 2003
    Location
    USA
    Posts
    571
    Thanks MudMan. You mentioned something in your earlier post that piqued my interest about Femara REDUCING sex drive. interesting... I didn't know this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •